# SDR P5CA9600753

- Difficulty date: October 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Cracked
- Location: Rt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INNER SKIN ON RIGHT BODY OUTBOARD DOOR.  STOP DRILLED, FABRICATED AND INSTALLED DOUBLER PER BAC SRM 51-40-02.
